Alert archive / Georgia / Severe Thunderstorm Warnings in 2010
Severe Thunderstorm Warning 35, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Apr 24, 2010, 11:54 AM EDT for Paulding County, Georgia. It was in force for 23 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 24, 2010, 11:54 AM EDT (15:54 UTC)
- Expired
- Apr 24, 2010, 12:17 PM EDT
- In force
- 23 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
County Paulding County, GA
The radar
The Atlanta radar (KFFC), 71 km from the middle of the area, began a volume at 15:57 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 24, 12:06 PM EDT | HAIL 1 | 4 Ssw Braswell, GA | |
| Apr 24, 12:09 PM EDT | HAIL 1 | 4 Nw Dallas, GA |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 12 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 3.9 hours before the alert went out and 74 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 757 J/kg
- Mixed-layer CIN
- -751 J/kg
- Mixed-layer LCL
- 658 m above ground
- 0-6 km bulk shear
- 50 kt
- 0-1 km storm-relative helicity
- 169 m²/s²
- 0-3 km storm-relative helicity
- 312 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.3
The text
As transmitted, in the capitals the NWS used until 2016.
997
WUUS52 KFFC 241554
SVRFFC
GAC223-241630-
/O.NEW.KFFC.SV.W.0035.100424T1554Z-100424T1630Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1154 AM EDT SAT APR 24 2010
THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
PAULDING COUNTY IN NORTHWEST GEORGIA
* UNTIL 1230 PM EDT
* AT 1152 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZED HAIL...AND
DAMAGING WINDS UP TO 60 MPH. THIS STORM WAS LOCATED NEAR
BRASWELL...MOVING EAST AT 45 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
DALLAS AND HIRAM.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS.
IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.
&&
LAT...LON 3395 8498 3402 8495 3409 8477 3409 8474
3395 8473 3395 8472 3384 8472 3380 8501
3383 8503 3390 8503 3391 8504 3395 8505
TIME...MOT...LOC 1555Z 248DEG 40KT 3393 8494
$$1 follow-up statement
022
WWUS52 KFFC 241617
SVSFFC
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1217 PM EDT SAT APR 24 2010
GAC223-241626-
/O.CAN.KFFC.SV.W.0035.000000T0000Z-100424T1630Z/
PAULDING GA-
1217 PM EDT SAT APR 24 2010
...THE SEVERE THUNDERSTORM WARNING FOR PAULDING COUNTY IS
CANCELLED...
THE SEVERE THUNDERSTORM HAS MOVED EAST OF PAULDING COUNTY AND SEVERE
WEATHER IS NO LONGER EXPECTED AT THIS TIME.
LAT...LON 3395 8498 3402 8495 3409 8477 3409 8474
3395 8473 3395 8472 3384 8472 3380 8501
3383 8503 3390 8503 3391 8504 3395 8505
TIME...MOT...LOC 1616Z 255DEG 45KT 3395 8462
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 24, 5:30 AM EDT, 6 hours 24 minutes earlier.
Area forecast discussion, Apr 24, 5:30 AM EDT, 6 hours 24 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE PEACHTREE CITY GA 530 AM EDT SAT APR 24 2010 .SHORT TERM /TODAY THROUGH MONDAY/... MAIN FOCUS DURING THE PERIOD CONTINUE TO BE ON SEVERE THREAT TODAY INTO SUNDAY AS A STRONG STORM SYSTEM MOVES ACROSS THE EASTERN U.S. . MODELS CONTINUE TO SHOW THE UPPER AND SURFACE LOW LIFTING INTO THE GREAT LAKE REGION BY SUNDAY...PULLING A COLD FRONT ACROSS THE SOUTHEAST. ONGOING SHOWERS/TSTORMS ACROSS THE COUNTY WARNING AREA EARLY THIS MORNING...AHEAD OF A WARM FRONT PROGGD TO LIFT NORTHWARD ACROSS THE STATE THIS MORNING. EXPECT WIDESPREAD SHOWERS AND TSTORMS TO CONTINUE THIS AFTERNOON INTO TONIGHT AS A COLD FRONT APPROACHES/MOVES INTO THE STATE. MODELS SIMILAR WITH FRONT PUSHING INTO NORTHWEST GEORGIA LATE TONIGHT...THEN INTO SOUTHEAST SECTS OF THE CWA SUNDAY AFTERNOON. SPC CONTINUING SLIGHT TO MODERATE RISK FOR SEVERE STORMS TODAY/TONIGHT...WITH HIGH RISK JUST TO OUR WEST. DAMAGING WINDS...TORNADOES AND HAIL...ALL THREATS WITH THIS STRONG SYSTEM. MODELS AND HPC STILL SHOWING 1 TO 2 INCH RAINFALL TOTALS BY DAYS END SUNDAY. EXPECT ONLY MINOR FLOODING PROBLEMS AT BEST. MODELS SHOW SOMEWHAT DRIER AIR SPREADING INTO THE STATE BEHIND THE FRONT SUNDAY AFTERNOON/SUNDAY NIGHT. HOWEVER...WILL NEED TO KEEP SLIGHT CHANCE TO CHANCE POPS GOING ACROSS NORTH GEORGIA SUNDAY NIGHT INTO MONDAY IN BROAD AREA OF WRAP-AROUND MOISTURE...AND MODELS SHOWING SERIES OF WEAK IMPULSES SKIRTING ACROSS THE TN VLY - NORTH GEORGIA REGION. TEMPS WILL BE A CHALLENGE WITH WIDESPREAD PRECIP ACROSS THE AREA TODAY. PLAN TO STAY ON THE COOL SIDE OF GUIDANCE TODAY...BUT WILL USE A MAV/MET BLEND AS A GENERAL RULE. .LONG TERM /MONDAY NIGHT THROUGH FRIDAY/... EXTENDED PROGS CONTINUE TO HOLD ON TO SOME DEEPER MOISTURE OVER NORTH GEORGIA MONDAY NIGHT INTO TUESDAY NIGHT WITH STRONG LOW PRESSURE SPINNING OFF THE MID ATLANTIC/NEW ENGLAND COASTS. WILL CONTINUE SLIGHT CHANCE POPS MAINLY OVER EXTREME NORTH GEORGIA DURING THIS PERIOD...HOLDING ON TO JUST VARYING AMOUNTS OF CLOUDS ELSEWHERE. WILL END ALL MENTION OF PRECIP BY WEDNESDAY AS THE LOW DRIFTS FARTHER UP THE EAST COAST...AND HIGH PRESSURE BUILDS EAST FROM THE MISSISSIPPI VALLEY. DRY FORECAST CONTINUES FOR THE REST OF THE EXTENDED PERIOD...WITH SURFACE HIGH PRESSURE CENTERED OVER OR NEAR THE STATE. COOLER AIRMASS SETTLES IN OVER THE STATE WITH HIGHS TUE AND WED RUNNING SOME 5 DEGREES (OR BETTER) BELOW NORMAL LEVELS. 49 && .AVIATION... WIDESPREAD SHRA WITH EMBEDDED TS THIS MORNING...WITH MAINLY SOUTHEASTERLY WINDS (THOUGH THE ATL METRO TAFS HAVE BEEN VRB THE LAST FEW HOURS) AND CIGS HOVERING BETWEEN MVFR AND LOW VFR. CIGS WILL DROP TO ALL MVFR THROUGH THE MORNING HOURS AS SYSTEM APPROACHES. TIMING OF TSRA LATER TODAY NEARLY IMPOSSIBLE AT THIS TIME...SO HAVE TRIED TO NARROW IT DOWN TO 20Z-04Z. STILL POSSIBLY TOO LONG OF A WINDOW...EITHER THAT OR TSRA SHOULD BE PREVAILING IN THE TAF...BUT CONFIDENCE NOT HIGH ENOUGH YET. SSE WINDS GUSTY TODAY...20-25KT...SHIFTING TO SOUTHWEST AFTER 00Z. GUIDANCE ALSO INDICATING CIGS LOWERING TO IFR LATE OVERNIGHT...WITH IMPROVEMENT BACK TO MVFR AROUND SUNRISE SUNDAY. TDP && .PRELIMINARY POINT TEMPS/POPS... ATHENS 74 62 84 58 74 / 80 80 50 20 20 ATLANTA 72 64 81 58 71 / 90 90 30 20 10 BLAIRSVILLE 69 56 75 53 63 / 90 90 20 30 30 CARTERSVILLE 73 61 81 54 71 / 90 90 20 20 20 COLUMBUS 76 66 83 59 77 / 80 80 40 10 5 GAINESVILLE 71 63 77 57 68 / 90 90 30 20 20 MACON 77 67 86 57 80 / 70 80 60 10 10 ROME 76 63 84 57 70 / 90 90 20 30 30 PEACHTREE CITY 74 61 82 54 73 / 90 90 30 10 10 VIDALIA 81 67 79 64 82 / 50 80 60 10 10 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && 49/TDP
Hazardous weather outlook, Apr 24, 5:57 AM EDT, 5 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 557 AM EDT SAT APR 24 2010 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-251000- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 557 AM EDT SAT APR 24 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA. .DAY ONE...TODAY AND TONIGHT... SEVERE THUNDERSTORMS ARE EXPECTED ACROSS NORTH AND CENTRAL GEORGIA THIS AFTERNOON INTO TONIGHT. AN OUTBREAK OF SEVERE WEATHER... INCLUDING TORNADOES...IS POSSIBLE ESPECIALLY ACROSS NORTH AND WEST GEORGIA. .SYNOPSIS... A VERY STRONG STORM SYSTEM IN THE CENTRAL PLAINS WILL CONTINUE TO STRENGTHEN AND MOVE NORTHEAST TODAY. A WARM FRONT WILL LIFT NORTH ACROSS THE SOUTHEAST THIS MORNING...AND A COLD FRONT WILL APPROACH THE REGION TONIGHT. .PRIMARY HAZARDS... THE PRIMARY HAZARDS ASSOCIATED WITH SEVERE THUNDERSTORMS TODAY ARE HAIL...TORNADOES...AND DAMAGING WINDS. DEADLY CLOUD TO GROUND LIGHTNING CAN ALSO BE EXPECTED. WHILE THUNDERSTORMS ARE POSSIBLE AT ANY TIME TODAY...SEVERE THUNDERSTORMS ARE MOST LIKELY LATE THIS AFTERNOON THROUGH TONIGHT. .DISCUSSION... SHOWERS AND THUNDERSTORMS WILL CONTINUE THROUGH THE MORNING AS A WARM FRONT LIFTS NORTH ACROSS THE AREA. AS INSTABILITY INCREASES BEHIND THE WARM FRONT...AN INCREASE IN THUNDERSTORM INTENSITY CAN BE EXPECTED THROUGH THE DAY. CAPES WILL INCREASE TO BETWEEN 1000-1500 THIS AFTERNOON WITH EXTREMELY STRONG VERTICAL WIND SHEAR IN PLACE. AS THE COLD FRONT APPROACHES LATE THIS AFTERNOON... WIDESPREAD SHOWERS WITH EMBEDDED THUNDERSTORMS WILL GIVE WAY TO SUPERCELL THUNDERSTORMS...ESPECIALLY ACROSS NORTH AND WEST GEORGIA AS STORMS MOVE IN FROM ALABAMA...WHERE THE SEVERE POTENTIAL IS VERY HIGH. LATER THIS EVENING INTO TONIGHT...SUPERCELL THUNDERSTORMS WILL LIKELY MERGE INTO A SQUALL LINE. BECAUSE OF THE MULTIPLE TYPES OF STORMS EXPECTED...HAIL...TORNADOES...AND DAMAGING WINDS ARE THREATS WITH ANY STORM THAT DEVELOPS. EXPECT THE SEVERE ACTIVITY TO DIMINISH SOMEWHAT BY EARLY SUNDAY MORNING. WITH SUCH A SIGNIFICANT THREAT FOR SEVERE WEATHER IN PLACE...DO NOT WAIT FOR A TORNADO WATCH TO BE ISSUED TO BEGIN SAFETY PREPARATIONS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THE SLIGHTLY DIMINISHED THREAT OF SEVERE WEATHER EARLY SUNDAY MORNING WILL INCREASE AGAIN DURING THE LATE MORNING AND EARLY AFTERNOON HOURS ACROSS CENTRAL GEORGIA...BEFORE THE SYSTEM MOVES TOWARD THE COAST. DAMAGING WINDS AND HAIL WILL BE THE MAIN THREATS...BUT A FEW TORNADOES ARE ALSO POSSIBLE. AFTER SUNDAY...NO HAZARDOUS WEATHER IS EXPECTED THROUGH THE WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE NEEDED MAINLY THIS THIS AFTERNOON AND TONIGHT ACROSS ALL OF NORTH AND CENTRAL GEORGIA.
In the hours before
Special weather statement, Apr 24, 7:22 AM EDT, 4 hours 32 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 722 AM EDT SAT APR 24 2010 GAZ021>023-241200- 722 AM EDT SAT APR 24 2010 ...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT LIGHTNING IN FORSYTH... CHEROKEE AND HALL COUNTIES UNTIL 800 AM EDT... AT 717 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER HOLLY SPRINGS...MOVING EAST AT 55 MPH. THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35 MPH AS IT MOVES ACROSS FORSYTH...CHEROKEE AND HALL COUNTIES THROUGH 800 AM EDT. SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE WOODSTOCK...LEBANON... HOLLY SPRINGS...CANTON...HICKORY FLAT...LITTLE RIVER LANDING... BRIDGEMILL...BUFFINGTON...UNION HILL...HOLBROOK...DUCKTOWN...FREE HOME...LATHEMTOWN...HIGHTOWER AND CUMMING. BRIEF HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
Special weather statement, Apr 24, 7:27 AM EDT, 4 hours 27 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 727 AM EDT SAT APR 24 2010 GAZ106-108-241215- 727 AM EDT SAT APR 24 2010 ...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 40 MPH WINDS IN CRISP AND WILCOX COUNTIES UNTIL 815 AM EDT... AT 723 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER RAINES...MOVING EAST AT 35 MPH. THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS CRISP AND WILCOX COUNTIES THROUGH 815 AM EDT. SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE FORT EARLY...GEORGIA VETERANS MEMORIAL STATE PARK...RAINES...ARABI...WENONA...CORDELE...TREMONT...HATLEY... EAST CRISP...SEVILLE...DOUBLE RUN...PLEASANT VIEW...PITTS...POPE CITY AND OWENSBORO. BRIEF HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
Special weather statement, Apr 24, 8:52 AM EDT, 3 hours 2 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 852 AM EDT SAT APR 24 2010 GAZ042-241330- 852 AM EDT SAT APR 24 2010 ...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 35 MPH WINDS IN CARROLL COUNTY UNTIL 930 AM EDT... AT 750 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM ABOUT 8 MILES SOUTHWEST OF BOWDON...AND MOVING NORTHEAST AT 35 MPH. WIND GUSTS OF 35 MPH AND SMALL HAIL ARE LIKELY AS THIS STORM MOVES ACROSS CARROLL COUNTY THROUGH 930 AM EDT. SOME LOCATIONS IN THE PATH OF THE STORM INCLUDE BOWDON...TYUS...JOHN TANNER STATE PARK...SEATON LAKE...ABILENE...CLEM AND CARROLLTON.
Special weather statement, Apr 24, 9:38 AM EDT, 2 hours 16 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 938 AM EDT SAT APR 24 2010 GAZ001-002-241415- 938 AM EDT SAT APR 24 2010 ...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 35 MPH WINDS IN DADE AND WALKER COUNTIES UNTIL 1015 AM EDT... AT 935 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM ABOUT 8 MILES SOUTHWEST OF CEDAR GROVE...AND MOVING NORTHEAST AT 40 MPH. WIND GUSTS OF 35 MPH AND SMALL HAIL ARE LIKELY AS THIS STORM MOVES ACROSS SOUTH DADE AND CENTRAL WALKER COUNTIES THROUGH 1015 AM EDT. SOME LOCATIONS IN THE PATH OF THE STORM INCLUDE CENTER POST...CEDAR GROVE...LAFAYETTE...LINWOOD...COOPER HEIGHTS...NOBLE AND CHICKAMAUGA.
Special weather statement, Apr 24, 11:19 AM EDT, 35 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1119 AM EDT SAT APR 24 2010 GAZ019-030-031-041-042-052-241600- 1119 AM EDT SAT APR 24 2010 ...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 35 MPH WINDS IN HEARD...CARROLL...HARALSON...PAULDING...POLK AND FLOYD COUNTIES UNTIL NOON EDT... AT 1115 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF STRONG THUNDERSTORMS EXTENDING FROM 15 MILES NORTHWEST OF ETNA TO 15 MILES WEST OF WARESVILLE...AND MOVING EAST...NORTHEAST AT 45 MPH. WIND GUSTS OF 35 MPH...SMALL HAIL AND FREQUENT LIGHTING CAN BE EXPECTED WITH THESE STORMS. SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE TALLAPOOSA... ESOM HILL... ETNA... BLACKJACK MOUNTAIN... BOWDON... WARESVILLE... TEXAS... FROLONA... EPHESUS... TYUS... MOUNT ZION... WACO... BUCHANAN... FELTON AND CEDARTOWN.
Special weather statement, Apr 24, 11:52 AM EDT, 2 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1152 AM EDT SAT APR 24 2010 GAZ020-031-032-042-043-241630- 1152 AM EDT SAT APR 24 2010 ...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 35 MPH WINDS IN DOUGLAS...CARROLL...PAULDING...COBB AND BARTOW COUNTIES UNTIL 1230 PM EDT... AT 1148 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF STRONG THUNDERSTORMS EXTENDING FROM ABOUT 10 MILES WEST OF KINGSTON TO NEAR ABILENE...AND MOVING EAST AT 50 MPH. WIND GUSTS OF 35 MPH...SMALL HAIL AND FREQUENT LIGHTNING ARE LIKELY AS THESE STORMS MOVE ACROSS PARTS OF DOUGLAS... CARROLL... PAULDING... COBB AND BARTOW COUNTIES THROUGH 1230 PM EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE ABILENE... TEMPLE... UNION...BRASWELL...YORKVILLE... VILLA RICA... NEW GEORGIA... BURNT HICKORY RIDGE... STILESBORO... EUHARLEE... WINSTON... DALLAS... NEW HOPE AND BURNT HICKORY RIDGE.
The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 24, 12:05 PM EDT | Severe Thunderstorm Warning | FFC | Cobb | 25 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2010Every severe thunderstorm warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.